By Topic

On a buffering hypothesis in 802.11 analytic models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Huang, K.D. ; Hamilton Inst., NUI Maynooth, Maynooth ; Duffy, K.R.

Using detailed statistical analysis of data taken from simulations and test-bed experiments, we have recently reported the inappropriateness of a queue-decoupling approximation that has been implicitly adopted by many distinct authors to incorporate queueing behavior in analytic models of finite load 802.11 networks. In the present paper we show that this flawed hypothesis leads to network throughput prediction errors in the presence of stations with asymmetric offered loads. We suggest that care should be taking in drawing deductions from models that adopt this hypothesis and that further modeling innovation is necessary.

Published in:

Communications Letters, IEEE  (Volume:13 ,  Issue: 5 )